The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Communications in Partial Differential Equations
( Vol. 19 NO.9 / (1994))
Slow Dynamics for the Chan-Hilliard Equation in Higher Space Dimensions Part I: Spectral Estimates
Nicholas D. Alikakos, Giorgio Fusco,
Pages. 1397-1447
Abstract
Contents 1. Introduction
2. Preliminaries
2.1 The Bubble
2.2 Uniform estimates
2.3 The deMottoni-Schatzman estimate
2.4 On the spectrum of (2.6) for the bubble
2.5 The radial problem
3. The distribution of critical eigenvalues
4. The proof of part (ii) of the theorem
5. The proof of part (i) of the theorem
Appendix: perturbation results
A. General considerations
B. Sketsh of the proof of the deMottoni-Schatzman estimate
C. Sketsh of the proof of lemma 2.5
Key words
Mathmatical Subject Classification